Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hysteria in Tsunami!

Posted by fluffy on August 29, 2003, at 16:59:24

In reply to Re: Hysteria in Tsunami! fluffy, posted by katia on August 29, 2003, at 16:15:31

Hey Katia--

Yup--I hear you loud and clear about the friend support/understanding issue. I had a friend who kept suggesting that I stop my meds (even though she knew I had just been diagnosed bipolar---AND SHE"S A FREAKING PSYCHOLOGIST!) It really helps to have someone objective, friend or not to believe that there is something chemical and physical going on, and that it needs to be corrected (first and foremost) with meds. With time, I'm sure you'll find that someone will understand this beyond your doctor. Not everyone in the world is a sh*t-head!

You know--I'm a '4' on the Enneagram scale, too!! My friend who helped me (through the suicidal crud) is a '4' too. I forget what my "wings" are, though. I haven't read any of that stuff, but my friend "diagnosed" me as a #4. I'd say it fits like a glove.

Lithium is ok, i guess. I'm nowhere near a blood level to tell if it's working or if I'll tolerate it. I'm having these weird salty burps...eeeew!
I'll keep you posted.

Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20030828/msgs/255391.html